# SDR 99ZZZM659

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5397450221402
- Condition: Corroded
- Location: Frame 27/28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FRAMES 27A LT AND 28A LT BELOW STRINGER 19 CORRODED.  CAUSE OF CORROSION DETERMINED TO BE ENVIRONMENTAL.  CORROSION REMOVED AND FOUND BEYOND LIMITS.  (M)
